Baby, Do I look fat in these pills?

You can iron the frown off your face, the heading is just as I intended it to be. My Fiancé gave me the same look when I asked him. Thank God for making him such a bad liar because I got my answer, not what I wanted to hear, but at least it was the truth. These pills make me look fat. I’m talking about my ARV treatment. I’m taking a combination of Stocrin and Truvada. The Truvada hasn’t caused me any issues, as for my friend, the Stocrin…. Well, it’s a love-hate relationship. If its not the mood swing, it’s the eating disorders. If not that, then it’s the sleeping disorders. But my biggest beef is with the neurological instability. I can't drive anymore because I’m afraid I might get a seizure in the middle of the highway and cause a bloody accident. As if that’s not enough… I realised that I look like the Oros man, which is unacceptable for a model. It's sad though that the drug that saved my life is ruining my passion, and confidence levels. I guess I must just get used to my new shape until the tae-bo starts working, and my fiancé must forget about the strip teases for a while… So the answer is yes, I do look fat in these pills but its no train smash, there is always the plus size modeling *laughing*.
like0

Comments

Refilwe's picture

hahahaha Dee, you just cracked me there...funny because, am on the same treatment, once @night, before i was on Nevaripine and Lamuvidine or whatever its called, I was shapped 2/1, and that really dragged my self-confidence to the ground 0, more reasons i was always deppressed and my boyfriend distanced himself from me, so the doctor changed me to Stocrin and Truvada, am not sure if its all the in the mind or what, but can see changes now, my stomach was bloated, it has gone down, sweety i can see my vagina again now...lol...yes its frustrating but what can one do, just laugh about it and move on atleast am still alive, for my beautiful baby girl. Gym is the only option lovey...stay strong love, you will eventually get used to it.

like0

tatty2gud's picture

Fifi you crack me up. 2/1... lol! I'm getting a second opinion in a weeks time, plus i've started yoga(hope it works).
thanx a million for the comment.

like0

Blog themes: 

tatty2gud's recent blog posts

admin's picture

Become a Member

Join our community and become a member to find support and connect to other women living with HIV.

Join now >

Do you get our newsletter?

admin's picture

Sign up for our monthly Newsletter and get the latest info in your inbox.

none_existing name
Wed, 12/8/2021 - 2:01pm
Tue, 12/7/2021 - 2:25pm
Tue, 12/7/2021 - 2:24pm

Get basic information about a variety of approaches to treating the metabolic changes that may result from living with HIV or taking HIV drugs.

Lipodystrophy means abnormal fat changes. This article addresses treatments for fat loss, or lipoatrophy.

Get basic information about lipodystrophy: body shape changes, metabolic complications, and causes and treatment of fat loss and fat gain.

banner

Browse Blogs by Theme